# SDR DL76G982376

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 IDG DRIVE LIGHT EICAS MSG, NR 1 IDG DISCONNECTED.  A/C RETURNED TO ATL FOR UNEVENTFUL OVERWEIGHT LANDING.  REPLACED NR 1 IDG.  SWAPPED TO A/C 172 TO MINIMIZE DELAY.
